# SDR EIAA970165

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED LEFT WING AUXILLARY BEAM UPPER CHORD FOUND A NON-STANDARD REPAIR.  REPAIRS ACCOMPLISHED IAW SRM 51-40-03 AND SB 747-57-2224, REPAIRED.  (M)
